# SDR DALA2025110408055

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N350DN
- Make and model: Airbus A321-211
- Aircraft serial: 8207
- Aircraft time: 23,649 hours, 10,174 cycles
- Engine: Cfmint CFM565B33
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ATB- RETURNED TO FLL FOR MUSTY SMELL IN COCKPIT AFTER TAKEOFF.   FOUND OIL BEHIND #2 ENGINE NOSE SPINNER, REPLACED NBR 2 ENGINE LPT SHAFT PLUG O'RINGS. COMPLIED WITH ENGINE 2 DECONTAMINATION OF BLEED AIR DUCTING SYSTEM PER A321 AMM 36-11-00-615-801-A01 AND ECS PER A321 AMM 21-00-00-615-803-A. (LP 7761230)
